# SDR CALA2017120104284

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,664 hours, 30,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Loose
- Location: Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L OVERWING EMER EXIT DISPLAYED-SLIDE IN WHITE.  FOUND DOOR TRIM COVER PLATE CAME OFF. REINSTALLED AND INDICATION NOW NORMAL. OK FOR SERVICE.
